# SDR HEEA079955

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,098 hours
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 47101
- Part serial: 1RM06278
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAYED LIGHT OFF. NOZZLE FLOW RATE TESTED AT THE MINIMUM FLOW RATE AT 125 PSIG.  INSPECTED NOZZLE UNDER MAGNIFICATION, CHECK OK.  RE-SHIMMED TO ADJUST FUEL RATE TO A HIGHER SETTING.  UNIT TESTED SATISFACTORY.
